Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Nauseated, light headed and loss of appetite. Why do I feel tingly inside?

Hi, iv been feeling weird the past few days...i lost my appetite but yet im hungary. I feel light headed and sometimes i feel like im going to throw up. My stomach was crampy and had sharp pains yesterday. They eventually went away. My stomach feels different. Like tingly inside. And i feel tired. Iv been sleeping ok but tossing and turning a lot...any idea what it could be
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello there,

The possibilities are a viral illness , gastritis/acidity. I would suggest you drink plenty of warm fluids . Avoid spicy, fatty food. Bland foods like rice gruel( kanji) is good to help you in the recovery process. Have one tablet of Pantop 40 mg half an hour before breakfast once a day for a week. It helps by reducing acidity. If no symptomatic relief whatsoever in the next 2-3 days, please visit your physician.

Get well soon.

Dr. Divya Kuttikrishnan
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor